# SDR 02FDEA00207

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEAD EDGE DEVICE NR 4 FAILED TO INDICATE UP ON FLAP RETRACTION AFTER T/O.  REMOVED AND REPLACED NR 4 LEAD EDGE FLAP JUMPER CABLE.  REMOVED AND REPLACED L/E FLAP NR 4 SWITCH PER MM 27-82-001-4.
